# SDR ASOA2015082413646

- Difficulty date: August 24, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREP FPR FLOOR PANEL CLOSE, TECH FOUND CORROSION ON FLOOR SUPPORT BEAM CAP AT SPLICE END BETWEEN FS 409.00 AND FS 409+16 AND BL 9.00.  C/W REO:601R-53-00-027, REV D.  C/W EC/TC REO 6901R-53-00-027 AND MET ALL THE REQUIREMENTS OF REO 601R-53-00-0237, REV C.
